It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: chemo neuropathy

Re: chemo neuropathy

[ Back to Messages ]

Message

Posted by byron on May 11, 2000 at 23:24:36:

In Reply to: chemo neuropathy posted by scott on April 10, 2000 at 11:55:22:

: Would like some info on neuopathy caused by chemo drugs- any help would be greatly appreciated

i too am searching for additional info on this topic; i know that once vinscristine is stopped the condition is supposed to improvbe with time; id dont see that happeninf here.


Follow Ups




All times are GMT -7. The time now is 06:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!